# SDR UPS08551976

- Difficulty date: April 5, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- System (JASC): 3150 · Central Warning
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AURAL FIRE WARNING ON TOUCH DOWN.  RESET WEU BITE MODULE PER FIM 31-51-00.  SYSTEM CHECKS NORMAL.  OK TO CONTINUE.
